# SDR USAAF97083

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 566920
- Condition: Failed
- Location: Cargo Wall
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PIT/BOS - FLT 1696 - AT FL 330, RECEIVED 3 CHIME ALARM INDICATING THE CABIN ALTITUDE WAS CLIMBING.  CAPTAIN PERFORMED EMERGENCY DESCENT TO 10,000 FEET.  THE MAXIMUM CABIN ALTITUDE WAS 13,000 FEET.  THE OXYGEN MASKS DID NOT DEPLOY.  AT 10,000 FEET, CABIN DIFFERENTIAL PRESSURE WAS WITHIN NORMAL RANGE, SO FLIGHT CONTINUED TO BOS.  FLIGHT LANDED BOS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE AVIONICS COOLING OUTLET VALVE WHICH HAD NOT CLOSED ALL THE WAY.  PRESSURIZED AIRCRAFT AND FOUND NO LEAKS.  (X)
